A new bound on the domination number of graphs with minimum degree two. / Henning, M.; Schiermeyer, I.; Yeo, Anders.

In: The Electronic Journal of Combinatorics, Vol. 18, No. 1, 2011.

Research output: Contribution to journalArticlepeer-review

Published

Standard

A new bound on the domination number of graphs with minimum degree two. / Henning, M.; Schiermeyer, I.; Yeo, Anders.

In: The Electronic Journal of Combinatorics, Vol. 18, No. 1, 2011.

Research output: Contribution to journalArticlepeer-review

Harvard

Henning, M, Schiermeyer, I & Yeo, A 2011, 'A new bound on the domination number of graphs with minimum degree two', The Electronic Journal of Combinatorics, vol. 18, no. 1.

APA

Henning, M., Schiermeyer, I., & Yeo, A. (2011). A new bound on the domination number of graphs with minimum degree two. The Electronic Journal of Combinatorics, 18(1).

Vancouver

Henning M, Schiermeyer I, Yeo A. A new bound on the domination number of graphs with minimum degree two. The Electronic Journal of Combinatorics. 2011;18(1).

Author

Henning, M. ; Schiermeyer, I. ; Yeo, Anders. / A new bound on the domination number of graphs with minimum degree two. In: The Electronic Journal of Combinatorics. 2011 ; Vol. 18, No. 1.

BibTeX

@article{505a91e339d94f9684db2b363f1650fc,
title = "A new bound on the domination number of graphs with minimum degree two",
author = "M. Henning and I. Schiermeyer and Anders Yeo",
year = "2011",
language = "Undefined/Unknown",
volume = "18",
journal = "The Electronic Journal of Combinatorics",
issn = "1077-8926",
publisher = "Electronic Journal of Combinatorics",
number = "1",

}

RIS

TY - JOUR

T1 - A new bound on the domination number of graphs with minimum degree two

AU - Henning, M.

AU - Schiermeyer, I.

AU - Yeo, Anders

PY - 2011

Y1 - 2011

M3 - Article

VL - 18

JO - The Electronic Journal of Combinatorics

JF - The Electronic Journal of Combinatorics

SN - 1077-8926

IS - 1

ER -